zbMATH — the first resource for mathematics

A note on automorphisms and derivations of Lie algebras. (English) Zbl 0064.27002

Full Text: DOI
[1] A. Borel and J.-P. Serre, Sur certains sous-groupes des groupes de Lie compacts, Comment. Math. Helv. 27 (1953), 128 – 139 (French). · Zbl 0051.01902
[2] N. Jacobson, Restricted Lie algebras of characteristic \?, Trans. Amer. Math. Soc. 50 (1941), 15 – 25. · Zbl 0025.30301
[3] -, Une généralization des théorème d’Engel, C. R. Acad. Sci. Paris vol. 234 (1952) pp. 679-681.
[4] H. Zassenhaus, Über Liesche Ringe mit Primzahlcharakteristik, Abh. Math. Sem. Hansischen Univ. vol. 13 (1939) pp. 1-100. · JFM 65.0090.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.